# SDR IPXA09855951

- Difficulty date: February 2, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 565228168
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS#852-W4-20, REPAIR DOUBLER HAS CHAFING DAMAGE, RT INBD FLAP UPPER SKIN XW105 AT FLAP SPAR.  REPAIRED PER TIMCO REO-G12768 REV B, AND IPXA EO NR DC8-5750-33483-A.
